# SDR F3LA2023071300095

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07946
- Aircraft time: 18,526 hours, 8,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS WAS FOUND DURING SCHEDULED MAINTENANCE, AND A/C WAS NOT TAKEN OUT OF SERVICE FOR THIS DEFECT. CIDS SYS TEST FAILED, FLAGS EPSU (10WL) FWD L1 DEU-B (300RH1).     REF LP346831 ITEMS 1 AND 2 FOR REPLACEMENT OF THE L1 AND R1 DOOR SLIDES. PERFORMED OPS TEST OF EMERGENCY LIGHTS REF HS2010-01, OPS TEST GOOD. /END/
